# SDR UPS97824951

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1540-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1540 TO 1560 STR 24R HAS SEVERE CORROSION AND CRACKING ON TOP INSIDE FLANGE.  REMOVED DAMAGE, FABRICATED, AND INSTALLED SPLICE IAW SRM 53-2-2.
